English  |  正體中文  |  简体中文  |  Items with full text/Total items : 49432/84396 (59%)
Visitors : 7456349      Online Users : 87
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/27819

    Title: Gravitational waves in Bianchi type-I universes: The classical theory
    Authors: Cho, Hing Tong;Speliotopoulos, A.D.
    Contributors: 淡江大學物理學系
    Date: 1995-11
    Issue Date: 2013-07-09 15:13:04 (UTC+8)
    Publisher: College Park: American Physical Society
    Abstract: The propagation of classical gravitational waves in Bianchi type-I universes is studied. We find that gravitational waves in Bianchi type-I universes are not equivalent to two minimally coupled massless scalar fields as in the Robertson-Walker universe. Because of its tensorial nature, the gravitational wave is much more sensitve to the anisotropy of the spacetime than the scalar field is and it gains an effective mass term. Moreover, we find a coupling between the two polarization states of the gravitational wave which is also not present in the Robertson-Walker universe.
    Relation: Physical Review D (Particles and Fields) 52(10), pp.5445-5458
    DOI: 10.1103/PhysRevD.52.5445
    Appears in Collections:[物理學系暨研究所] 期刊論文

    Files in This Item:

    File SizeFormat

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback